MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCA306L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during a laparoscopic gastric bypass, when closing mesenteric window 2 sutures fell of from the point of attachment in the device.A third reload was used to complete the case, the same handle was used throughout the procedure.There is no patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: the product sample or additional supporting materials from the account was not available for this incident.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Without the physical product, a definitive root cause could not be identified.Post market vigilance will continue to monitor this condition for future potential action.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8679986
Report Number1219930-2019-03344
Device Sequence Number16648434
Product Code GAM
UDI-Device Identifier10884521068155
UDI-Public10884521068155
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K111442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberVLOCA306L
Device Catalogue NumberVLOCA306L
Device Lot NumberN8H0782X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1